Lancaster EPrints

On a design consistency property of hierarchical Bayes estimators in finite population samplings.

Lahiri, P and Mukherjee, Kanchan (2007) On a design consistency property of hierarchical Bayes estimators in finite population samplings. The Annals of Statistics, 35 (2). pp. 724-737. ISSN 0090-5364

[img]
Preview
PDF (Final_Version.pdf)
Download (158Kb) | Preview

    Abstract

    We obtain a limit of a hierarchical Bayes estimator of a finite population mean when the sample size is large. The limit is in the sense of ordinary calculus, where the sample observations are treated as fixed quantities. Our result suggests a simple way to correct the hierarchical Bayes estimator to achieve design-consistency, a well-known property in the traditional randomization approach to finite population sampling.We also suggest three different measures of uncertainty of our proposed estimator.

    Item Type: Article
    Journal or Publication Title: The Annals of Statistics
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 866
    Deposited By: Dr Kanchan Mukherjee
    Deposited On: 20 Dec 2007 11:46
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Oct 2013 15:42
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/866

    Actions (login required)

    View Item